# SDR QXEA200600585

- Difficulty date: February 25, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,917 hours, 12,610 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 697071268
- Condition: Damaged
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2321: IAS FAIL ON NR 1 AND NR 2 PFD'S.  WEIGHT OFF WHEELS CAUTION ILLUMINATED AT THE SAME TIME.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR WEIGHT OFF WHEELS 2 ELECTRICAL HARNESS IAW AMM 32-21-11.  ADJUSTED NG WOW 2 AND NG CENTER PROXIMITY SENSORS IAW AMM 32-61-06-830-801.  FUNCTIONAL TEST GOOD OF THE NOSE STEERING IAW AMM 32-51-00-720-801.  PERFORMED ALTERNATE PROCEDURE FOR GEAR SWING IAW HORIZON EA 6-32-362.  NO DEFECTS NOTED USING CONCESSION SUPPORT LETTER NR 894-32-022.  AIRCRAFT RETURNED TO SERVICE.
